MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2018-228108

Медицинская библиотека · BMJ case reports · 2019

Myoclonic status epilepticus induced by cefepime overdose requiring haemodialysis.

Garin Aude, Bavozet Florent

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of cefepime neurotoxicity characterised by myoclonic status epilepticus with coma, in a context of acute renal failure and requiring one discontinuous conventional haemodialysis. Cefepime is a fourth-generation broad-spectrum cephalosporin mainly used to treat hospital-acquired Gram-negative infections. Acute neurotoxicity is an increasingly reported adverse effect which occurs predominantly in patients with renal impairment. Renal replacement therapy has been proposed to treat this condition.

Для цитирования: Garin Aude, Bavozet Florent. Myoclonic status epilepticus induced by cefepime overdose requiring haemodialysis.. BMJ case reports. 2019. DOI: 10.1136/bcr-2018-228108.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.